# SDR AALA20072078

- Difficulty date: October 30, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 22256
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT OVERHEAD TAIL COMPARTMENT INOPERATIVE.  REPLACED BATTERY PACK AT STATION 1338 FOR EMERGENCY LIGHTS AT OVERHEAD TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
